# SDR HEEA0015053

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Part number: 412015300109
- Condition: Separated
- Location: M/R Blade
- Part time: 9,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON THE EROSION SHIELD ON THE M/R BLADE INBOARD END.
